# SDR FDEA202304200865

- Difficulty date: April 20, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300*
- Aircraft serial: 633
- Aircraft time: 45,789 hours, 19,217 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ARB2887502
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FOUND 1EA DENT AT FR99 PLUS 5",S-4L PLUS 5" REPAIRED THE DAMAGE AREA WITH DOUBLER, THIS IS CAT.A REPAIR I.A.W A300-600 SRM 53-19-12-  201, PARA.5, FIG.201, PAGE.204~208  "MAJOR REPAIR"
